I suffered once from low bloodsugar and feel of fainting so I stuck in a traffic jam and was worried that I will pass out in the street especially when I didnt have my phone on me to call somebody!! So after that I started avoiding traffic jams!! Anyway, I saw a psychiatrist and he prescribed me Danxit and Celepra 20 mg I took them for about 2 years and left Celepra 6 months ago and stayed on deanxit on 1 a day!!!
After quitting celepra specifically after 1 month! I started having bad thoughts such as slaping my brother or telling somebody old to shut up etc... Never did them of course!
The thoughts didnt bother me and they were not so frequent until I read about OCD and I freaked out and started having them more frequently!!
Could this be a side effect of deanxit? I took OCD test and it was negative because I dont have any other symptoms of OCD apart from these thoughts.
Please note that I moved recently to the US
Im still unemployed and living in a great emptiness
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Anxiety and Stress , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.